Couldn't find what you looking for?

TRY OUR SEARCH!

im 20 male

Ive been on Accutane for about a year. I have had excessive sweating before this, but after starting the accutane it got alot worse.  

I honestly cannot do anything anymore, without having huge pit stains.

My biggest problem is armpit sweat, they are always sweating whether im doing anything or not, and the temperature dosent matter, it was in the mid 50's today and i still had pit stains. I sweat alot on my face and back and other parts of my body but only when im doing physical activities like running and stuff.

I told my doctor about this a couple years ago when i was getting a physical done, i asked him 'is there any way to reduce sweating, and i explained to him about the excessive sweating in the armpits and other places. And he replied "They have drysol and stuff for the armpit sweating", then he smirked and laughingly said "They dont just make a pill that stops sweat" then walked out.

Then i tried again, i decided to ask my dermatologist who prescribed me the accutane and who i see every month for a monthly checkup. I told him about it, and he replied "Ive never heard of that being a side effect,  maybe after your accutane treatment is done it will go away." then he said " ive heard of hyperhydrosis which is the opposite of exsessive sweating" First of all, hyperhydrosis is exessive sweating.

I have a new doctor since a couple years ago. Should i try again and ask him? or will i be humiliated once again? Should i be straight forward and ask him if i can get a prescription for drysol other any other prescription strength antiperspirant, and maybe ask for robinul?

any help is appreciated!

thanks!

Loading...

just stop being a baby sweat2much cause that comment you said really WAS mean!!! :(

waaa was a saying of sad and crying,and that does not mean that I AM A BABY!!!!!!n :(

 

Reply

Loading...

Talk to your dermatologist again. I have had the same exact experience. I get Botox under my arms and my insurance pays for it. I've tried everything, Certin-Dry, you could get that over the counter. I get it, it's embarrassing. I was also on Accutane, two times. Perhaps this is the reason, I never thought about that before...interesting. Again, just let the doctor know this causes you distress. Good luck!
Reply

Loading...